MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD CLASSIC T-PIECE CIRCUIT; BTL

FISHER & PAYKEL HEALTHCARE LTD CLASSIC T-PIECE CIRCUIT; BTL
Model Number 900RD010
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is in the process of completing our investigation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in united kingdom reported via the medicines and healthcare products regulatory agency (mhra) that a deviation in the positive end-expiratory pressure (peep) value was observed during the resuscitation of a patient using a (b)(4).Adjustable t piece resuscitation circuit.The peep, which should ideally be maintained at 10 cm h2o was noted to be at an elevated level of 30 cm h2o.There were no patient consequences reported.F&p have requested further information about the event and patient condition.
 
Additional Manufacturer Narrative
(b)(4).The f&p classic t-piece circuit (900rd010) is a single use breathing circuit intended to provide ventilatory support to neonates and infants with respiratory insufficiency.The device is designed to connect to the f&p neopuff t-piece resuscitator or any other gas-powered resuscitator complaint to iso-10651-5:2006.This device is designed for use in the hospital environment and must be prescribed by a physician.It is intended to be used by medical professionals including physicians, nurses, midwives and respiratory therapists.Method: the complaint 900rd010 adjustable t piece resuscitation cirucit was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information provided by the customer and our knowledge of our product.Result: the customer reported a deviation in the positive end-expiratory pressure (peep) value was observed during the resuscitation of a patient using the 900rd010 adjustable t piece resuscitation circuit.Conclusion: without the complaint device, we are unable to determine the cause of the reported fault.The following general warnings have been included in the user instructions: the f&p classic t-piece circuit and f&p neopuff t-piece resuscitator are intended for use by medical professionals trained in infant resuscitation.Do not occlude the resuscitation tubing.Do not connect the t-piece circuit (900rd010) directly to a high-pressure gas source.The t-piece circuit must be connected to the outlet port of the neopuff or gas-powered resuscitator.Bypassing the resuscitation device may result in serious patient harm.
 
Event or Problem Description
A healthcare facility in united kingdom reported via the medicines and healthcare products regulatory agency (mhra) that a deviation in the positive end-expiratory pressure (peep) value was observed during the resuscitation of a patient using a 900rd010 adjustable t piece resuscitation circuit.The peep, which should ideally be maintained at 10 cm h2o was noted to be at an elevated level of 30 cm h2o.There were no patient consequences reported.F&p have requested further information about the event and patient condition.

Brand Name
CLASSIC T-PIECE CIRCUIT
Common Device Name
BTL
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494534002
MDR Report Key19199320
Report Number9611451-2024-00335
Device Sequence Number8072758
Product Code BTL
UDI-Device Identifier09420012429933
UDI-Public(01)09420012429933(10)2102851227(11)231026
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K892885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900RD010
Device Catalogue Number900RD010
Device Lot Number2102851227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date04/28/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown